To condition the maximal condition for subgroups of a locally solvable group
Čebyševskij sbornik, Tome 16 (2015) no. 3, pp. 417-421
Cet article a éte moissonné depuis la source Math-Net.Ru
Studied groups with restrictions on subgroups.Considered locally solvable groups with the maximal condition for subgroups. Selected subgroup of a locally solvable group, such that satisfiability for the conditions maximal condition should the feasibility of the conditions throughout the group. Bibliography: 2 titles.
Mots-clés :
Group, the maximal condition
Keywords: solvability, local solvability.
Keywords: solvability, local solvability.
@article{CHEB_2015_16_3_a19,
author = {S. R. Sultanov},
title = {To condition the maximal condition for subgroups of a locally solvable group},
journal = {\v{C}eby\v{s}evskij sbornik},
pages = {417--421},
year = {2015},
volume = {16},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/CHEB_2015_16_3_a19/}
}
S. R. Sultanov. To condition the maximal condition for subgroups of a locally solvable group. Čebyševskij sbornik, Tome 16 (2015) no. 3, pp. 417-421. http://geodesic.mathdoc.fr/item/CHEB_2015_16_3_a19/